Vol. 4 No. 2 (2020): vol 4, Iss 2, 2020
Articles

A study on entropy as funtional variant of mean deviation

Syed Tahir Hussainy
Associate professor, Department of Mathematics, Islamiah College (Autonomous) Vaniyambadi 635 752, Tirupattur District, Tamil Nadu India.
Murugesan P
Research scholar, Department of Mathematics, Islamiah College (Autonomous) Vaniyambadi 635 752, Tirupattur District, Tamil Nadu India.
Published December 28, 2020
Keywords
  • Euclidean normed space, Functional variants, Mean deviation, Maximum, Lagrangian
How to Cite
Hussainy, S. T., & P, M. (2020). A study on entropy as funtional variant of mean deviation. Journal of Computational Mathematica, 4(2), 84 of 91. https://doi.org/10.26524/cm84

Abstract

Under the given probability distribution and known expectation of a random variable, the functional variants of a particular type of weighted deviation have been maximized and many well known entropies in the existing literature have been obtained as functional variants of the mean deviation in Euclidean normed space.

Downloads

Download data is not yet available.